Correction to: Behaviormetrika (1991) 18:1–9 https://doi.org/10.2333/bhmk.18.29_1
The article Some Mathematical Concepts of the Analytic Hierarchy Process, written by Thomas L. Saaty, was originally published Online First without Open Access. After publication in volume 18, issue 29, pages 1–9 the author decided to opt for Open Choice and to make the article an Open Access publication. Therefore, the copyright of the article has been changed to © The Author(s) 2021 and the article is forthwith distributed under the terms of the Creative Commons Attribution 4.0 International License (https://creativecommons.org/licenses/by/4.0/), which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
The original article has been updated.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Saaty, T.L. Correction to: Some mathematical concepts of the analytic hierarchy process. Behaviormetrika 48, 193–194 (2021). https://doi.org/10.1007/s41237-020-00125-5